# SDR UIEA2020112202436

- Difficulty date: November 22, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,924 hours, 19,579 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Acoustic Liner
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ACOUSTIC PANEL HAS TEAR, REQUIRES REPAIR OR REPLACEMENT LOCATED AT 5 O'CLOCK POSITION.  REMOVED AND REPLACED DAMAGED ACOUSTICAL PANEL LINER AT NR 1 ENGINE BY 5 O'CLOCK POSITION, PER B767-300 AMM 72-33-01-009-001-H00, AMM 72-33-01-404-011-H00.
